Posted by Napaba on March 17, 2003, at 8:07:52
In reply to Re: Questions.....Pls help... tension headache, posted by jtc on March 17, 2003, at 0:18:14
One of the reasons my Dr. prescribed Effexor instead of another antidepresent was I had major weight gain with prozac, paxil, and welbutrin. With the Effexor (I've been on it for 8 weeks) I've lost 13 pounds. My dose was just increased Friday and I don't feel like eating at all, but I think that will pass as I adjust to the higher dose.
This drug appears to help with my depression, but my anxiety has gotten a lot worse. Exspecially while I'm at work. I feel like I'm always waiting for something. I was given Zannex for this, but with the Effexor and Zannex I have a hard time staying awake.
I need to be awake, I work full time, have three children and go to school, taking excellerated classes.
> > In response to weight gain.....(even though not directed to me...) I have only been on 75mgs for 8 weeks and I have gained 20 pounds since going on Effexor....has anyone else experienced this? I have always heard they lose weight.....auckckck! Why me?!?! as if this wasn't enough? LOL Let me know if it's just temporary or what!
> > Jewels
> Hi Jewels,
> I was on Effexor XR 75 mg and now am tapering off at 37.5 every other day in an effort to go off of it. I have gained about 10 or more pounds since going of Effexor about 10 months ago. I just want to eat all the time even when I am not hungry. I am a junk food junkie and a chocoholic. I am going to try to see how I do off of Effexor. I am also taking Klonopin, .5 mg a day. I have anxiety disorder and panic attacks as well as mild depression. I have been on and off of Luvox for about 5 years and my doc decided to try the Effexor on me. It helped me a great deal but I don't want to have to increase to 150 and 75 mg is no longer helping me so I am trying to stop because I think the weight gain is partly the effect of Effexor. Also I am worried about the side effects of this medication. When I tried to stop the 37.5 mg I had dizziness, lightheadedness, and feeling of not being inside my own body as well as headaches so I do not know how I am going to get off of the Effexor. My psychiatrist says to gradually taper down to 37.5 every other day for about a week and then just stop altogether. Sorry for the ramblin on. Good luck to you and keep us posted.